A Further Perspective on Neutrality in a Public Goods Economy with Conjectural Variations
Wolfgang Buchholz ()
Public Finance Review, 1993, vol. 21, issue 1, 115-118
Abstract:
The results of Sandler and Posnett (1991) are generalized using a simple representation of conjectural variations.
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
https://journals.sagepub.com/doi/10.1177/109114219302100106 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sae:pubfin:v:21:y:1993:i:1:p:115-118
DOI: 10.1177/109114219302100106
Access Statistics for this article
More articles in Public Finance Review
Bibliographic data for series maintained by SAGE Publications ().